News | Published:

Scientific Serials

Nature volume 63, pages 528529 (28 March 1901) | Download Citation

Subjects

Abstract

Transactions of the American Mathematical Society, vol. ii. No. 1.—Invariants of systems of linear differenlial equations, by E. J. Wilczynski. The author has elsewhere shown that the most general point-transformation, which converts a system of n homogeneous linear differential equations into another of the same form and order, is

About this article

Publication history

Published

DOI

https://doi.org/10.1038/063528b0

Authors

    Comments

    By submitting a comment you agree to abide by our Terms and Community Guidelines. If you find something abusive or that does not comply with our terms or guidelines please flag it as inappropriate.

    Newsletter Get the most important science stories of the day, free in your inbox. Sign up for Nature Briefing